Browse "MA-Journal Papers(저널논문)" byAuthorHamacher, Paul

Showing results 1 to 2 of 2

1
l-Adic etale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, v.375, no.3-4, pp.973 - 1044, 2019-12

2
On G-isoshtukas over function fields

Hamacher, Paul; Kim, Wansuresearcher, SELECTA MATHEMATICA-NEW SERIES, v.27, no.75, 2021-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0